Magda, I was on Cipralex for several years, and I was a size 16! It wasn't till I stopped I realised it wasn't me but the drug! Never be worried about going back on AD's, a well meaning doctor put me on Lorazepam (tranquilizer) and after 2 months I was addicted and so dopey all day....I am now (with help) tapering off. AD's help you feel 'normal' again, and you (like me) probably need to be on them. I don't think the Sertraline is having the same effect weight wise at all, I am by no means denying myself treats - but am just being careful but not dieting.
Although many people claim that Anavar has very mild side effects, it is actually quite hepatotoxic when used in large doses or for long periods. However, this steroid, unlike others, does not convert to estrogen. Thus, while side effects like gynecomastia and bloating generally do not occur, users may experience oily skin, hair growth, and acne. The most troublesome side effect is the liver toxicity, and this is mitigatable with the right doses and responsible use. Users should not take it for longer than eight to 10 weeks in succession.